2 doctors weighed in:
Im taking levoflaxin an antibiitic and I woke up and couldn't walk. My foot feels broke. Is there a tendon in the right side of your right foot?
2 doctors weighed in

Dr. SG Erman
Family Medicine
1 doctor agrees
In brief: Possibly.
This medication may rarely cause tendon damage during or after treatment.
There are tendon in the foot. Your risk for tendon problems is greater if you are over 60 years of age, if you are taking corticosteroids ( prednisone), or if you have had a kidney, heart or lung transplant. Stop exercising, rest, and get medical help right away if you develop joint/muscle/tendon pain or swelli.

In brief: Possibly.
This medication may rarely cause tendon damage during or after treatment.
There are tendon in the foot. Your risk for tendon problems is greater if you are over 60 years of age, if you are taking corticosteroids ( prednisone), or if you have had a kidney, heart or lung transplant. Stop exercising, rest, and get medical help right away if you develop joint/muscle/tendon pain or swelli.
Dr. SG Erman
Dr. SG Erman
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
162K people helped
Continue
108,000 doctors available
Read more answers from doctors